MathSciNet Relay Station
MathSciNet bibliographic data
MR458196 (56 #16399) 46M20 (46L05 47B37 55B35 58G10)
Brown, L. G.; Douglas, R. G.; Fillmore, P. A. Extensions of $C\sp*$-algebras and $K$-homology. Ann. of Math. (2) 105 (1977), no. 2, 265–324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement